# SDR 2000ZZZX403

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PR
- Make and model: Bell 407
- Aircraft serial: 53232
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Nut
- Part number: 406040090103
- Condition: Leaking
- Location: Mast Bearing
- Part time: 1,460 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAST SEAL, P/N 28905-3499, WORE GROOVE IN MAST BEARING NUT, P/N 406-040-090-103.  UPON REMOVAL, FOUND TORQUE ON NUT BELOW RECOMMENDED TORQUE OF 450 FEET/POUNDS (HAND TIGHT).
